Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Getting headache,sweating and numbness of face. Is it because of elvail ?

I have been havingpain in right back side of head that extends on the right whole side to the front..head pain hurts more when lay my head down,sweeling of back of head,swetaing, numbness on face and lips,and have had this for over a week,i am being treating for my thyroid and was on elvail for tweenty some years and have been trying to get off them,would this be from withdrawel or something more?I used to sleep from 1am-12pm but now i sleep 4am -9am
Asked On : Tue, 19 Apr 2011
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome to HelathcareMagic Forum,
This seems to be Migraine, you need to get get examined by a good physician/neurologist. Your sleep is very important you should sleep for atleast 8 hours a day, and do not stop the thyroid medicines until your doctor tells you so.
Take care

Dr. Naveen Kumar
Answered: Sat, 23 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor